The Fox property for codimension one embeddings of products of three spheres into spheres

Laércio Aparecido Lucas, Osamu Saeki

Research output: Contribution to journalArticlepeer-review

Abstract

Fox has shown that for every closed connected surface smoothly embedded in S 3, the closure of each component of its complement is diffeomorphic to the closure of the complement of a handlebody embedded in S 3. In this paper, we study a similar "Fox property" for smooth embeddings of S p×S q×S r in S p+q+r+1.

Original languageEnglish
Pages (from-to)3043-3064
Number of pages22
JournalAlgebraic and Geometric Topology
Volume11
Issue number5
DOIs
Publication statusPublished - 2011

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Dive into the research topics of 'The Fox property for codimension one embeddings of products of three spheres into spheres'. Together they form a unique fingerprint.

Cite this